So.. the doctor says:
To stay off the Wellbutrin for three days and call him back. Awesome. They want to make sure it is the Wellbutrin causing my symptoms. I’m 100% sure, but oh well. I’m already feeling better, but I’m feeling tired as hell, like the past week or so has been. I’m barely shaking, but still badly twitching in my legs.
I feel better getting this out so I apologize for the boring updates.
So today I was evaluated and it was confirmed I have ADHD. Of course the psychiatrist didn’t want to just throw some stimulants at me cause he’d like me to be even further evaluated. He did however say it does seem like a bad case since its taken such a huge toll on my life.
My mom was told when I was younger that I should be evaluated but I suppose at the time she heard it, she was offended. I don’t Blaime her for not having me looked at, and I’m happy I didn’t live my childhood drugged up. It’s only now that I’m really feeling the effects of ADHD with not being able to hold a job or doing badly in school. As well as getting bored with everyday hobbies.
Anyways the doctor referred me to a doctor who specializes in ADHD but for now he’s prescribed me Wellbutrin. I was confused cause I know that’s an anti depressant but he said they use it with cases of ADHD and depression cause it helps you stay focused and it won’t make me sleepy.
I know i got a few anons last night telling me to stay away from medication and it did have me kinda scared to take it, but I think this may be something I have to try myself. I don’t want to feel like this anymore and I want to be a productive adult and succeed in life, and if medication can help me achieve these goals I want to keep my mind open to these options. This is the first time Im getting help and so far I feel optimistic that there’s hope after all and I’m not just a waste of space…
Anyways sorry for the long rant. Thanks for reading.
And again anyone who has ADHD or ADD that can shed some light on this disorder I’d be more then appreciative to hear.
Eyeliner I miss you. Lets be friends again tomorrow. Ok? Otay.
So, today, I went to the psychiatrist for a check up on my antidepressant meds(Wellbutrin XL 300mg). I haven’t noticed much of a difference at all, but I don’t want my dose to be maxed(450mg) especially since it has a bit of a risk of seizures at that dose & I would rather not do that in public… anyways, I want to get a low dose of medicine for my ADD(now technically, in the medical world called —> ADHD- inattentive type) as well, but my psychiatrist wants me to get tested for real, which I don’t really understand why she doesn’t have that ability since it’s only as easy as printing off a survey online I’m sure, but whatever… more freakin’ frustration out the butt that could easily be avoided. Getting medication for ADHD is too hard, it’s bullshit. Ughh why must everything be a bitch? any tips on making this process easier from anyone who has been through a similar situation or understands it, would be awesome. I am so all over the place it’s driving me nuts!(obviously if you can’t already tell from my rambling) I can’t get anything done besides being a clean freak about my room at my dad’s that I just moved into 2 weeks ago.
Argh I annoy myself so badly. this paragraph thing I wrote annoys me. I just want to be cleared away from this massive fog I live in. I’m always in my own little world & people are like wtf?? It’s not that stupid it’s that I’m only paying attention halfway, which is not my intention at all.
Upped my Wellbutrin, which has helped my mood quite a bit, however...
This happened when I went back on it the first time. Same side-effects. They include:
- Loss of appetite
- Low, to non-existent libido
- Insomnia, and non-restful sleep
At least there’s no night-sweats or rage-fits yet. Those are the symptoms I usually get when I start/stop Wellbutrin. I know that they’ll dissipate in a few weeks at most, so I just kinda have to stick it out. I think that’s where a lot of people go wrong. They have side-effects, so they think it’s not working, so they stop taking things too soon. Unless the side-effects are unbearable, I encourage people to give their meds a chance before declaring that they’re not working.
I used to have side-effects with the Effexor, but either I’ve learned to live with them(tremors) or they went away. I’ve been on it for 3 years now. It’s a cornerstone drug for me, to be honest. I talk about how horrible the withdrawal symptoms are, and they are, but when I do take it regularly, it helps quite a bit. If I go just a day without it, particularly around my period, I feel absolutely horrendous. Brain-zaps, increased tremors, dizziness, headache, etc. Also, I end up having a panic/anxiety attack sometimes when I don’t take it. Like, really, really bad ones. When I take it regularly, and particularly if I have Klonopin to curb any panic I begin to have and relax me, I seldom have anxiety attacks.
i stopped taking my antidepressants cold turkey the other day since i knew i wouldnt be able to get any more since i cant see the psychiatrist anymore for a while because ~~~*New Oakland*~~~ sucks major ass…
i’ve felt like there were bugs crawling all over my body all day long.
and my body is twitching and my brain feels weird.
and i’ve been extremely depressed all day. but that’s probably just coincidence.
i really just want these fucking bugs to get off
The next step.
Went to the doctor today, and he put me on the antidepressant Wellbutrin. We will see if this works! I’m staying on Zoloft as well, just in case this doesn’t work so I’m not out of whack. I have to take it once a day for 3 days and then twice a day after that, and then call after a month. Hopefully this works out. AND a big plus is that Wellbutrin also helps people lose weight. Even though I techinically am not overweight, I’d like to lose a few pounds and I was already going to start working out when I get back up to school, so this is awesome! The only thing I’m worried about is paying for meds after my birthday, because state insurance drops me after I turn 19 :/
I go back home to Michigan in a week, and I’m very excited for the things to come! Me and my babe are doing wonderful, and I miss him dearly. I’m going to be looking for a job like crazy so that I can get an apartment with him. It’ll be so nice to be the only woman in my place :D and I can pretty much do the decorating :D :D lol
OH! and I found out that I had $188 that I didn’t know I had! My old job put my last paycheck in my account (that I closed before I left in September). SO… YEY!
I’ve kind of been out of my Luvox and Wellbutrin for a while now. My Luvox longer than my Wellbutrin.
I called into Walmart only to find I was out of refills. And because I’d cancelled my psychologist and psychiatrist appointments three times in a row, the doctors didn’t want to give me more until they saw me. Problem being, I can only get in there on Wednesdays because that’s the only day my Mom has off work to take me. That would have been a pretty long time off of meds cold turkey.
On Friday, the doctor reluctantly agreed to call in just enough to get me through until I could come in. On Saturday, Mom noticed Walmart hadn’t called to confirm a script was ready, so she called to ask if anything had been called in. It hadn’t. The doctor didn’t freaking call it in.
Today I woke up with a really bad migraine after a nap (I get migraines so it’s not exactly uncommon) and felt nauseous, and Mom’s panicking over whether or not I’m going through withdrawal now.